# SDR CA051221001

- Difficulty date: December 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,576 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Misrepaired
- Location: Seat Back
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, MAINTENANCE PERSONNEL DISCOVERED SEVERAL PLACES WHERE NAILS AND LOCK PINS WERE USED IN PLACE OF THE PROPER NAS561 PINS.  SAFETYING METHOD WAS "BENT OVER" INSTEAD OF LOCK WIRE.  LOCATIONS WERE TRIM WHEEL, SEAT BACK HINGE POINTS AND SEAT LOCK MECHANISM.  HAVE PICTURE OF UNAPPROVED PARTS TO ATTACH TO FILE.
